Stability of finite difference schemes for second order impulsive boundary value problems

Henryk Leszczyński , Piotr Zwierkowski

Abstract

n/a
Author Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Piotr Zwierkowski (FMPI / IM)
Piotr Zwierkowski,,
- Institute of Mathematics
Journal seriesFunctional Differential Equations, ISSN 0793-1786, (0 pkt)
Issue year2009
Vol16
No3
Pages469-489
Keywords in EnglishGreen function, impulsive boundary value problems, finite differences, stability, Hale operator
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back